# SDR CALA2023041201096

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737-8
- Aircraft serial: 28954
- Aircraft time: 72,828 hours, 26,630 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: 11abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 11ABC DAMAGED. REMOVED AND REPLACED LIGHT ASSY REF MM 33-51-11. OPS CK OK. PARTS USED:  BR9644-11,QTY :1 VERIFIED IDT REQUIREMENTS PER GMM AND MM 33-51-11
